arrow
Volume 30, Number 5
Previous Issue Next Issue

Jun Hu & Zhong-Ci Shi

10.4208/jcm.1203-m3855

J. Comp. Math., 30 (2012), pp. 449-460.

Preview Full PDF 434 6923 Abstract

Xin He & Maya Neytcheva

10.4208/jcm.1201-m3848

J. Comp. Math., 30 (2012), pp. 461-482.

Preview Full PDF 605 6578 Abstract

Shaohong Du & Xiaoping Xie

10.4208/jcm.1112-m3480

J. Comp. Math., 30 (2012), pp. 483-503.

Preview Full PDF 408 6584 Abstract

Songming Hou, Liqun Wang & Wei Wang

10.4208/jcm.1203-m3725

J. Comp. Math., 30 (2012), pp. 504-516.

Preview Full PDF 593 6950 Abstract

B. Cano & M.J. Moreta

10.4208/jcm.1203-m3487

J. Comp. Math., 30 (2012), pp. 517-532.

Preview Full PDF 605 6299 Abstract

Zhi-Ru Ren

10.4208/jcm.1203-m3761

J. Comp. Math., 30 (2012), pp. 533-543.

Preview Full PDF 593 6155 Abstract

Xinping Shao, Danfu Han & Xianliang Hu

10.4208/jcm.1203-m3813

J. Comp. Math., 30 (2012), pp. 544-554.

Preview Full PDF 587 6405 Abstract

Lingxiong Meng & Zhimin Zhang

10.4208/jcm.1203-m3977

J. Comp. Math., 30 (2012), pp. 555-564.

Preview Full PDF 596 6460 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard